# SDR RAIA201505030001

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 33,670 hours, 29,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL WHEN LANDING GEAR LEVER WOULD NOT RETRACT GEAR, RETURNED TO BLOCK.  MAINTENANCE REPLACED BOTH RT MLG PROXIMITY SWITCH, OPS CHECK GOOD.
